Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    BRUISER is offline Junior Member
    Join Date
    Dec 2001
    Location
    USA
    Posts
    93

    Pain in lower back?

    Been on Winny 50mg ED for weeks 1-6 added Fina @ 75mg ED for week 6. I planned for a 8 week cycle, but did a glute shot of the Fina yesterday and have pain approx 4" above the sight today. Dont know if it's judt the muscles that are sore or if it's something more serious? Does anyone have any input on this?

  2. #2
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    I'd suggest giving it some time...see if it worsens or turns red/turns into a solid ball/etc...

    Pretty norm though - no pain no gain!

  3. #3
    adaptations's Avatar
    adaptations is offline Member
    Join Date
    Jun 2002
    Location
    Boston
    Posts
    969
    if its pain in your lower back it just may be something as simple as upping your water intake. winny is harsh...and dbol s the same way...
    Youll see people getting lower back pumps from dbol too

    IF its an abcess then itll get red at the inj site...so rule that out

  4. #4
    BRUISER is offline Junior Member
    Join Date
    Dec 2001
    Location
    USA
    Posts
    93
    Thanks for the quick responces! I haven't drank much water today, hope that's what it is.

  5. #5
    adaptations's Avatar
    adaptations is offline Member
    Join Date
    Jun 2002
    Location
    Boston
    Posts
    969
    im willing to bet it is

  6. #6
    needle's Avatar
    needle is offline Senior Member
    Join Date
    Feb 2003
    Location
    CeN CAL
    Posts
    1,222
    Well to start off lower back pain would have to do with a muscle becasue you have NO VITAL organs or anything down there. Kidneys are right below the rib cage in the back. I was D BOl and experienced the samething- if you start throwing up then you might start worrying and stop or see a doctor.

  7. #7
    BRUISER is offline Junior Member
    Join Date
    Dec 2001
    Location
    USA
    Posts
    93
    Thanks needle, I've been pounding the water the past 6 hours and I didn't take the winny or fina today in hopes that pain would go away. It's good to know this isn't something out of the ordinary.

  8. #8
    needle's Avatar
    needle is offline Senior Member
    Join Date
    Feb 2003
    Location
    CeN CAL
    Posts
    1,222
    Some more to help you out- if you start deveolping a sore spot or a ball or knot in the area where your injecting- which can be caused by a dirty needle or not cleaning your skin good enough you can get a nasty infection. One of my friends had this happen- had to have a piece of his flesh cut out. If it looks weird at all don't hesitate to go to the doc.

  9. #9
    Iceman_69 is offline New Member
    Join Date
    Nov 2003
    Posts
    1

    I am in the exact same boat dude

    Just started my first cycle of dbol , its been about 4 weeks. I had been working out hard and experiencing good gains, but hadn't been religious on the water. The last couple days I thought my lower back was on fire. I finally started pounding the water by the gallons and it has faded tremendously.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •